# SDR QXEA200603443

- Difficulty date: October 19, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - RIGHT INBOARD FLAP OUTBOARD UPPER TRACK HAS CHAFE DAMAGES TWO ON UPPER SIDE AT APPROXIMATELY 3" AND 8" FROM FORWARD SIDE AND ONE ON LOWER SIDE APPROXIMATELY 8.5" FROM FORWARD EDGE.  REPAIRED IAW RD 8-57-986.
